Flag bott manifolds of general lie type and their equivariant cohomology rings

Shizuo Kaji, Shintaro Kuroki, Eunjeong Lee, Dong Youp Suh

Research output: Contribution to journalArticle


In this article we introduce flag Bott manifolds of general Lie type as the total spaces of iterated flag bundles. They generalize the notion of flag Bott manifolds and generalized Bott manifolds, and admit nice torus actions. We calculate the torus equivariant cohomology rings of flag Bott manifolds of general Lie type.

Original languageEnglish
Pages (from-to)375-390
Number of pages16
JournalHomology, Homotopy and Applications
Issue number1
Publication statusPublished - Jan 1 2020


All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this